Advertisement

Mediterranean Journal of Mathematics

, Volume 3, Issue 1, pp 87–96 | Cite as

Existence of solutions for a nonlinear elliptic problem of fourth order with weight

  • Zakaria El Allali
  • Mohamed Talbi
  • Najib Tsouli
Article
  • 24 Downloads

Abstract

In this work we study the existence and regularity of solutions of the equation Δ p 2 u = λm|u| q2 u with the boundary conditions of Navier in the case pq.

Mathematics Subject Classification (2000)

Primary 35J30 Secondary 35J35 

Keywords

p-biharmonic operator existence and regularity of solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R.A. Adams, Sobolev Spaces. Academic Press, New York, 1975.MATHGoogle Scholar
  2. [2]
    A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14 (1973), 349–381.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    D.G. Costa, Topics en Amelise Nào-lineare Eplioes às Equeoes Diferenciais. Proc. E.L.A.M., Rio de Janeiro, Springer Lecture Notes, 1986.Google Scholar
  4. [4]
    P. Dràbek and M. Ôtani, Global bifurcation result for the p-biharmonic operator. Electron. J. Differential Equations 48 (2001), 1–19.Google Scholar
  5. [5]
    D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. 2nd Edition, Springer, New York, 1983.CrossRefMATHGoogle Scholar
  6. [6]
    M.A. Krasnosel’skii, Topological Methods in the Theory of Nonlinear Integral Equations. Macmillan, New York, 1964.Google Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2006

Authors and Affiliations

  • Zakaria El Allali
    • 1
  • Mohamed Talbi
    • 1
  • Najib Tsouli
    • 1
  1. 1.Department of Mathematics and Computer Faculty of SciencesUniversity Mohammed IOujdaMorocco

Personalised recommendations